# SDR SWAA2015081342788

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 61,458 hours, 36,587 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1000
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER STATION 92.70, RIB CRACKED 10" AFT FROM LE.  REPAIRED STABILIZER IAW SRM.
